Existence of global solutions for some classes of integral equations

  • P. Agarwal
  • T. Jabeen
  • V. Lupulescu
  • D. O’Regan


We study the existence of $L^p$ -solutions for a class of Hammerstein integral equations and neutral functional differential equations involving abstract Volterra operators. Using compactness-type conditions, we establish the global existence of solutions. In addition, a global existence result for a class of nonlinear Fredholm functional integral equations involving abstract Volterra equations is given.
How to Cite
Agarwal, P., T. Jabeen, V. Lupulescu, and D. O’Regan. “Existence of Global Solutions for Some classes of Integral Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 1, Jan. 2018, pp. 130-48, https://umj.imath.kiev.ua/index.php/umj/article/view/1546.
Research articles